# SDR CA190730020

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Failed
- Location: Rt Brake Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB OUT RT OTBD BTMS 1-1-1-RED 20. NO DASHES THEN CLEARED. THEN CAME BACK. THEN CLEARED. RETURNED TO ATL AND HAD MX DEACTIVATE AND DEFER RT OTBD BTMS SENSOR, FINAL CORRECTIVE ACTION WAS RH OB BRAKE TEMP REPLACED 32-46-01 (TC# 20190730020)
